# SDR CALA2021111002080

- Difficulty date: November 10, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N66893
- Make and model: Boeing 737924ER
- Aircraft serial: 42197
- Aircraft time: 19,212 hours, 6,949 cycles
- System (JASC): 2564 · Life Raft
- Part: Flashlight
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE FLASHLIGHT AT DOOR 2 L DOES NOT INDICATE CHARGE REPLACED FLASHLIGHT AND BATTERY PER AMM 25-64-00, FLASHLIGHT TEST NORMAL
